Google Scholar: cites
Infinite locally finite groups of type PSL(2, K) or Sz(K) are not minimal under certain conditions
Otal, Javier (Universidad de Zaragoza. Departamento de Algebra)
Peña, Juan Manuel (Universidad de Zaragoza. Departamento de QAlgebra)

Data: 1988
Resum: In classifying certain infinite groups under minimal conditions it is needed to find non-simplicity criteria for the groups under consideration. We obtain some of such criteria as a consequence of the main result of the paper and the classification of finite simple groups.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, V. 32 n. 1 (1988) p. 43-47, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37542
DOI: 10.5565/PUBLMAT_32188_02


5 p, 143.9 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-03-31, darrera modificació el 2021-08-28



   Favorit i Compartir